It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bowel Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 01-06-2013, 07:08 PM   #1
Newbie
(female)
 
Join Date: Jan 2013
Location: Dumaguete
Posts: 1
ivyanna HB User
Gastrointestinal Disorder

Anyone who could help me, I was hospitalized last September due to thyphoid fever and found out my white cells count is so high that they have to administers high dose antibiotic. When I get out from the hospital my bowel movement starts to change, there were days Im constipated and days I'm in diarrhea. I can't stand with these changing disorder in my tummy as it affects my general health, any one please help on how would I be able to cope up with these. Im losing weight due to my constant diarrhea.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flipfleury (33), solofelix (26), Babygirl43 (19), rufous57 (18), ladybud (16), quincy (15), sonray (15), TacomaGuy (14), sjb (13), nomorefissure (10)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!